I have mild Lupus with no organ involvement. ANA+ . For well over a year I have been experiencing ongoing, unrelenting muscle spasms and stiff, sore legs from the spasms which seem to happen most often in my lower body. Had an MRI and EMG and neurologically everything is normal. Neurologist says he has no answers and it is just one of those things. Could this be from the Lupus or maybe the Plaquinel? While I realize it is not life threatening or progressive it is very uncomfortable and tiring. Also, the muscle spasms get worse after activity and even continue while I sleep. Sometimes I walk with a limp because of muscle fatigue. Any help is very appreciated.
I have had lupus for 3 years. After surgeries and such when i was walking and stuff again, i would get (and still do) get leg cramps and muscle spasms. I have noticed the better shape I am in I get less pain. But i do have an active perscription for zanaflex (Tizanidine sp?) which helps me greatly, but they are quite strong. It's what my MD decided for me, and it works out. Just wanted to share my experience. Take Care
I dont want to bother you, but you might be able to help me with some info i need.After resting your legs does the pain go away or does it linger,do your elbows hurt, and the rash from lupus would'nt go away with skin lotion(moisturizer)?! Thank You for the info and i wish you a healty and happy new year----Mike
Sorry I don't have an answer for you, instead I need you help. I don't have Lupus my daughter was diagnosed with this and that is a lot worst for me. I wish I have it but not her (she is 25 y/o) She doesn't want to talk about it and I don't know her lab results. All I know is, she had blood work ANA, CBC c Diff, C3, C4, CH50, Creatinine, Got and urinalisis routine. After this lab work the rheumatologic doctor diagnosed her with SLE
My question to you is, how do you know is no organ involvement. How I can find out my daughter prognosis.It's OK to ask the doc. for a copy of lab test. My daughter doesn't want to take Plaquinel or any med because she has no symptoms except sometimes joint pain. Is that OK ? the disease is not gone progress if she is not taking med? I'm paranoid and I don't know what to do and how to learn more about this. I really want to know how bad this disease is and what to expect in the future. Anyone there can help and I thank you for that.
Hello there, Hope you feel better after all this you went though. From you comments I see you have Lupus for 3 years and in this time you had surgery due to Lupus? Please if you have time and willing to help inform me more about this disease what my daughter has to fight. I want to prepare my self and to be there for her when she need me.She has been diagnosed after she ask the doc to have this blood work done for Lupus and I think came back Positive. Her symptoms goes back since she was 14-15 y/o with joint pain which continue to now. She also has fatigue but she is in college and work full time also so I don"t know the fatigue is from Lupus or just to much to handle at once. Sometimes she gets cold/allergy but again she is an LPN works with sick people all the time. Also UTI, yeast infection all this things which I don't know are related to Lupus or not. Even healthy people gets this also. She has no rash never had and no other symptoms. Can you give an idea what to expect? I don't want to bother so if you don't feel like helping that's fine and I understand. Thanks a lot and Take care!
Hello Miss Gina ~ the joint pain is the only sx. I have with my discoid lupus outside of my sun allergy/face rash/skin lesions. The plaquenil was used as an anti-malarial in enormous doses during WWII. Plaquenil is known as a mothers milk for RA, and is also the only med that controls my sun allergy.
Plaquenil is a very simple med for anyone with lupus/RA. The liver/kidney function tests should be done for her.
Bless her heart, acceptance of lupus is not a bad thing.
When we deny the dragon exists, it rears its head even stronger so that we will pay attention to it. Give it what it needs and it will rest.
Peace & Respect ~ Woshi
I have Lupus for 3 years but over the last few months am becoming extra sensitive to the sun. so much so that I can't even be out on a cloudy day for more than 10 minutes before I start feeling sick - headaches, faint and often followed by vomitting. I live in Sydney and understand it's hot. but I can't not be out in the daylight for ever, I do carry an umbrella 50+ SPF. Could my increased sensitivity to the sun be a result of Plaquenil or does it mean I need to increase my doseage?
I have the arthritis, kidney problems etc although I don't have the rash usually associated with Sun problems. Any advice would be appreciated
I was diagnostic with lupus 10 months ago and to find out that the lupus wasn't active come to find out I, I have what they called the mixed connectived tissue desease that they called the sister of lupus and believe me I have been having a time with it. My body is stiff almost every morning, I can not go out in the sun unless I am cover, my was long and thick but now it has thin out, skin rash all over, swelling legs, joints and feet, my hands has their moment and I can not for get the botox days when my face isn't mine. I am telling you this, because I go to Dr. for my meds but go to the head DR. JESUS for my GUIDES and my STRENGHT to deal with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.